# SDR SWAA2021011334434

- Difficulty date: December 5, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 27 INCHES FRONT SPAR AT RT HORIZONTAL STABILIZER (1 EA).  REPAIRED INSPAR RIB 120.30 AT 27 INCHES FRONT SPAR AT RT HORIZONTAL STABILIZER, IAW B737-700 55-10-09-2R-5 REPAIR 5.  PART USED PN SWA 55100003-01.
